RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pastukhova, Svetlana Evgenievna

Statistics Math-Net.Ru
Total publications: 51
Scientific articles: 50
Presentations: 2

Number of views:
This page:2954
Abstract pages:14589
Full texts:4338
References:1692
Professor
Doctor of physico-mathematical sciences (2005)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
E-mail:
Keywords: homogenization, singular structures, Korn type inequality, unilateral boundary conditions, popous media, oblique derivative, spectral theory of boundary problems.

Subject:

The homogenization of different boundary problems for elliptic scalar and vector operators (linear and nonlinear) in perforated domains was prooved. Among them there are problems with unilateral boundary condition, problems of porous media theory, elasticity theory problems on singular and thin structures. The well-posedness of hyperbolic boundary problems with oblique derivative was investigated.

Biography

Graduated from Faculty of Mathematics and Mechanics of M. V. Lomonosov Moscow State University (MSU) in 1978 (department of differential equations). Ph.D. thesis was defended in 1986. A list of my works contains more than 30 titles.

   
Main publications:
  • Pastukhova S. E. Usrednenie smeshannoi zadachi s usloviem Sinorini dlya ellipticheskogo operatora v perforirovannoi oblasti // Matem. sbornik, 2001, 192, # 2, 87–102.
  • Pastukhova S. E. Usrednenie nelineinykh zadach teorii uprugosti na singulyarnykh periodicheskikh strukturakh // Doklady RAN, 2002, 382, # 1, 7–11.
  • Pastukhova S. E. Ob usrednenii variatsionnogo neravenstva dlya uprugogo tela s periodicheski raspolozhennymi treschinami // Matem. sbornik, 2000, 191, # 2, 149–164.

http://www.mathnet.ru/eng/person8320
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/212672

Publications in Math-Net.Ru
2020
1. S. E. Pastukhova, “A posteriori error estimate for variational problems with nonstandard coercivity and growth conditions”, Algebra i Analiz, 32:1 (2020),  51–77  mathnet
2019
2. S. E. Pastukhova, D. A. Yakubovich, “Galerkin approximations for the Dirichlet problem with the $p(x)$-Laplacian”, Mat. Sb., 210:1 (2019),  155–174  mathnet  elib; Sb. Math., 210:1 (2019), 145–164  isi  scopus
2018
3. V. V. Zhikov, S. E. Pastukhova, “Homogenization and two-scale convergence in Sobolev space with oscillating exponent”, Algebra i Analiz, 30:2 (2018),  114–144  mathnet  mathscinet  elib; St. Petersburg Math. J., 30:2 (2019), 231–251  isi  scopus
2017
4. S. E. Pastukhova, R. N. Tikhomirov, “Operator-type estimates in homogenization of elliptic equations with lower terms”, Algebra i Analiz, 29:5 (2017),  179–207  mathnet  mathscinet  elib; St. Petersburg Math. J., 29:5 (2018), 841–861  isi  scopus
5. V. V. Zhikov, S. E. Pastukhova, “Large time asymptotics of fundamental solution for the diffusion equation in periodic medium and its application to estimates in the theory of averaging”, CMFD, 63:2 (2017),  223–246  mathnet  mathscinet
2016
6. S. E. Pastukhova, “Homogenization estimates of operator type for fourth order elliptic equations”, Algebra i Analiz, 28:2 (2016),  204–226  mathnet  mathscinet  elib; St. Petersburg Math. J., 28:2 (2017), 273–289  isi  scopus
7. V. V. Zhikov, S. E. Pastukhova, “On the convergence of bloch eigenfunctions in homogenization problems”, Funktsional. Anal. i Prilozhen., 50:3 (2016),  47–65  mathnet  mathscinet  elib; Funct. Anal. Appl., 50:3 (2016), 204–218  isi  scopus
8. V. V. Zhikov, S. E. Pastukhova, “Operator estimates in homogenization theory”, Uspekhi Mat. Nauk, 71:3(429) (2016),  27–122  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 71:3 (2016), 417–511  isi  scopus
9. S. E. Pastukhova, “The Neumann problem for elliptic equations with multiscale coefficients: operator estimates for homogenization”, Mat. Sb., 207:3 (2016),  111–136  mathnet  mathscinet  elib; Sb. Math., 207:3 (2016), 418–443  isi  scopus
2014
10. M. M. Sirazhudinov, S. E. Pastukhova, S. P. Dgamaludinova, “Asymptotic expansions for the system of Beltrami equations”, Daghestan Electronic Mathematical Reports, 2014, 1,  79–83  mathnet  elib
11. S. E. Pastukhova, “Approximation of the Exponential of a Diffusion Operator with Multiscale Coefficients”, Funktsional. Anal. i Prilozhen., 48:3 (2014),  34–51  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 48:3 (2014), 183–197  isi  elib  scopus
12. V. V. Zhikov, S. E. Pastukhova, “On integral representation of $\Gamma$-limit functionals”, Fundam. Prikl. Mat., 19:4 (2014),  101–120  mathnet  mathscinet; J. Math. Sci., 217:6 (2016), 736–750
13. V. V. Zhikov, S. E. Pastukhova, “Uniform convexity and variational convergence”, Tr. Mosk. Mat. Obs., 75:2 (2014),  245–276  mathnet  elib; Trans. Moscow Math. Soc., 75 (2014), 205–231  scopus
14. V. V. Zhikov, S. E. Pastukhova, “The $\Gamma$-convergence of oscillating integrands with nonstandard coercivity and growth conditions”, Mat. Sb., 205:4 (2014),  33–68  mathnet  mathscinet  zmath  elib; Sb. Math., 205:4 (2014), 488–521  isi  scopus
2013
15. S. E. Pastukhova, “Approximations of the Resolvent for a Non–Self-Adjoint Diffusion Operator with Rapidly Oscillating Coefficients”, Mat. Zametki, 94:1 (2013),  130–150  mathnet  mathscinet  zmath  elib; Math. Notes, 94:1 (2013), 127–145  isi  elib  scopus
16. S. E. Pastukhova, “Approximations of the operator exponential in a periodic diffusion problem with drift”, Mat. Sb., 204:2 (2013),  133–160  mathnet  mathscinet  zmath  elib; Sb. Math., 204:2 (2013), 280–306  isi  scopus
2012
17. V. V. Zhikov, S. E. Pastukhova, “On the Navier–Stokes equations: Existence theorems and energy equalities”, Tr. Mat. Inst. Steklova, 278 (2012),  75–95  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 278 (2012), 67–87  isi  elib  scopus
2011
18. V. V. Zhikov, S. E. Pastukhova, “Homogenization of Monotone Operators Under Conditions of Coercitivity and Growth of Variable Order”, Mat. Zametki, 90:1 (2011),  53–69  mathnet  mathscinet; Math. Notes, 90:1 (2011), 48–63  isi  scopus
19. S. E. Pastukhova, A. S. Khripunova, “Several versions of the compensated compactness principle”, Mat. Sb., 202:9 (2011),  135–160  mathnet  mathscinet  zmath  elib; Sb. Math., 202:9 (2011), 1387–1412  isi  scopus
2010
20. V. V. Zhikov, S. E. Pastukhova, “On the Property of Higher Integrability for Parabolic Systems of Variable Order of Nonlinearity”, Mat. Zametki, 87:2 (2010),  179–200  mathnet  mathscinet  zmath; Math. Notes, 87:2 (2010), 169–188  isi  scopus
21. V. V. Zhikov, S. E. Pastukhova, “Lemmas on compensated compactness in elliptic and parabolic equations”, Tr. Mat. Inst. Steklova, 270 (2010),  110–137  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 270 (2010), 104–131  isi  scopus
2009
22. S. E. Pastukhova, R. N. Tikhomirov, “Estimates of locally periodic and reiterated homogenization for parabolic equations”, Dokl. Akad. Nauk, 428:2 (2009),  166–170  mathnet  mathscinet; Dokl. Math., 80:2 (2009), 674–678  isi  scopus
2008
23. V. V. Zhikov, S. E. Pastukhova, “Improved integrability of the gradients of solutions of elliptic equations with variable nonlinearity exponent”, Mat. Sb., 199:12 (2008),  19–52  mathnet  mathscinet  zmath  elib; Sb. Math., 199:12 (2008), 1751–1782  isi  elib  scopus
24. V. V. Zhikov, S. E. Pastukhova, “Homogenization of degenerate elliptic equations”, Sibirsk. Mat. Zh., 49:1 (2008),  101–124  mathnet  mathscinet  zmath  elib; Siberian Math. J., 49:1 (2008), 80–101  isi  elib  scopus
25. S. E. Pastukhova, “Operator Estimates in Nonlinear Problems of Reiterated Homogenization”, Tr. Mat. Inst. Steklova, 261 (2008),  220–233  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 261 (2008), 214–228  isi  elib  scopus
2007
26. V. V. Zhikov, S. E. Pastukhova, “On the Trotter–Kato Theorem in a Variable Space”, Funktsional. Anal. i Prilozhen., 41:4 (2007),  22–29  mathnet  mathscinet  zmath; Funct. Anal. Appl., 41:4 (2007), 264–270  isi  scopus
27. S. E. Pastukhova, S. V. Tikhomirova, “Elliptic Equation with Nonsymmetric Matrix: Averaging of the “Variational Solutions””, Mat. Zametki, 81:4 (2007),  631–635  mathnet  mathscinet  zmath  elib; Math. Notes, 81:4 (2007), 560–565  isi  scopus
28. S. E. Pastukhova, “Degenerate equations of monotone type: Lavrent'ev phenomenon and attainability problems”, Mat. Sb., 198:10 (2007),  89–118  mathnet  mathscinet  zmath  elib; Sb. Math., 198:10 (2007), 1465–1494  isi  elib  scopus
2006
29. V. V. Zhikov, S. E. Pastukhova, “Derivation of the limit equations of elasticity theory on thin nets”, Tr. Semim. im. I. G. Petrovskogo, 25 (2006),  55–97  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 135:1 (2006), 2637–2665  scopus
2005
30. S. E. Pastukhova, “Homogenization of elasticity problems on periodic composite structures”, Mat. Sb., 196:7 (2005),  101–142  mathnet  mathscinet  zmath  elib; Sb. Math., 196:7 (2005), 1033–1073  isi  elib  scopus
31. V. V. Zhikov, S. E. Pastukhova, “Homogenized Tensor on Networks”, Tr. Mat. Inst. Steklova, 250 (2005),  105–111  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 250 (2005), 95–101
2004
32. S. E. Pastukhova, “About homogenization of elasticity problems on combined structures”, Zap. Nauchn. Sem. POMI, 310 (2004),  114–144  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 132:3 (2006), 313–330  elib
2003
33. V. V. Zhikov, S. E. Pastukhova, “Homogenization for elasticity problems on periodic networks of critical thickness”, Mat. Sb., 194:5 (2003),  61–96  mathnet  mathscinet  zmath  elib; Sb. Math., 194:5 (2003), 697–732  isi  scopus
2001
34. S. E. Pastukhova, “The Oscillating Boundary Phenomenon in the Homogenization of a Climatization Problem”, Differ. Uravn., 37:9 (2001),  1216–1222  mathnet  mathscinet; Differ. Equ., 37:9 (2001), 1276–1283
35. S. E. Pastukhova, “Spectral Asymptotics for a Steady-State Heat Conduction Problem in a Perforated Domain”, Mat. Zametki, 69:4 (2001),  600–612  mathnet  mathscinet  zmath  elib; Math. Notes, 69:4 (2001), 546–558  isi
36. S. E. Pastukhova, “Homogenization of a mixed problem with Signorini condition for an elliptic operator in a perforated domain”, Mat. Sb., 192:2 (2001),  87–102  mathnet  mathscinet  zmath; Sb. Math., 192:2 (2001), 245–260  isi  scopus
2000
37. S. E. Pastukhova, “Homogenization of the stationary Stokes system in a perforated domain with a mixed condition on the boundary of cavities”, Differ. Uravn., 36:5 (2000),  679–688  mathnet  mathscinet; Differ. Equ., 36:5 (2000), 755–766
38. S. E. Pastukhova, “On homogenization of a variational inequality for an elastic body with periodically distributed fissures”, Mat. Sb., 191:2 (2000),  149–164  mathnet  mathscinet  zmath; Sb. Math., 191:2 (2000), 291–306  isi  scopus
1998
39. S. E. Pastukhova, “Substantiation of the Darcy law for a porous medium with condition of partial adhesion”, Mat. Sb., 189:12 (1998),  135–153  mathnet  mathscinet  zmath  elib; Sb. Math., 189:12 (1998), 1871–1888  isi  scopus
1996
40. S. E. Pastukhova, “On the character of the damping of displacements in an elastic periodically perforated body with given deformation of the outer boundary under elastic constraints on the boundary of the cavities”, Differ. Uravn., 32:10 (1996),  1401–1409  mathnet  mathscinet; Differ. Equ., 32:10 (1996), 1398–1406
41. S. E. Pastukhova, “On the nature of the temperature distribution in a perforated body with given values on the external boundary under conditions of heat transfer by Newton's law on the boundary of the cavities”, Mat. Sb., 187:6 (1996),  85–96  mathnet  mathscinet  zmath; Sb. Math., 187:6 (1996), 869–880  isi  scopus
1995
42. S. E. Pastukhova, “On the error of averaging for the Steklov problem in a punctured domain”, Differ. Uravn., 31:6 (1995),  1042–1054  mathnet  mathscinet; Differ. Equ., 31:6 (1995), 975–986
43. S. E. Pastukhova, “Tartar's method of compensated compactness in averaging the spectrum of a mixed problem for an elliptic equation in a perforated domain with third boundary condition”, Mat. Sb., 186:5 (1995),  127–144  mathnet  mathscinet  zmath; Sb. Math., 186:5 (1995), 753–770  isi
1994
44. S. E. Pastukhova, “The averaging of a mixed problem with an oblique derivative for an elliptic operator in a perforated domain”, Differ. Uravn., 30:8 (1994),  1445–1456  mathnet  mathscinet; Differ. Equ., 30:8 (1994), 1341–1351
1993
45. S. E. Pastukhova, “The well-posedness of a mixed problem with an oblique derivative for the wave operator”, Differ. Uravn., 29:8 (1993),  1415–1424  mathnet  mathscinet; Differ. Equ., 29:8 (1993), 1227–1234
1990
46. S. E. Pastukhova, “On the continuation of microlocal smoothness of solutions of boundary value problems for a second-order hyperbolic equation”, Differ. Uravn., 26:4 (1990),  692–699  mathnet  mathscinet  zmath; Differ. Equ., 26:4 (1990), 511–516
47. S. E. Pastukhova, “On the loss of smoothness of the solution of a mixed problem with an oblique derivative for the wave operator”, Differ. Uravn., 26:3 (1990),  478–488  mathnet  mathscinet; Differ. Equ., 26:3 (1990), 356–363
1984
48. S. E. Pastukhova, “Some questions concerning the well-posedness of a mixed problem with an oblique derivative for a strictly hyperbolic operator”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1984, 4,  38–42  mathnet  mathscinet  zmath
1981
49. S. E. Pastukhova, “On the well-posedness of the mixed problem for a strictly hyperbolic operator with a singular directional derivative”, Uspekhi Mat. Nauk, 36:6(222) (1981),  223–224  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:6 (1981), 193–194  isi
50. S. E. Pastukhova, “On the well-posedness of a mixed boundary-value problem for a hyperbolic equation”, Uspekhi Mat. Nauk, 36:5(221) (1981),  187–188  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:5 (1981), 171–172  isi
1979
51. S. E. Pastukhova, “Averaging of boundary problems in perforated domains”, Uspekhi Mat. Nauk, 34:4(208) (1979),  205–206  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:4 (1979), 180–181

2018
52. Yu. A. Alkhutov, I. V. Astashova, V. I. Bogachev, V. N. Denisov, V. V. Kozlov, S. E. Pastukhova, A. L. Piatnitski, V. A. Sadovnichii, A. M. Stepin, A. S. Shamaev, A. A. Shkalikov, “Vasilii Vasil'evich Zhikov (obituary)”, Uspekhi Mat. Nauk, 73:3(441) (2018),  169–176  mathnet  elib; Russian Math. Surveys, 73:3 (2018), 533–542  isi

Presentations in Math-Net.Ru
1. Homogenization of operators with quasiperiodic coefficients
S. E. Pastukhova
International Conference on Mathematical Control Theory and Mechanics
July 5, 2015 10:40
2. Homogenization of Monotone Operators under Non-standard Coercivity and Growth Conditions
S. E. Pastukhova
International Conference on Differential Equations and Dynamical Systems
July 5, 2014 09:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020